# SDR AALA20100123TUL01

- Difficulty date: January 23, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,826 hours, 14,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE IN RIGHT WHEEL WELL.  REMOVED AND REPLACED ANGLE UNDER 57-10-00-13A.
